Прати
Jiwei Zhang
Jiwei Zhang
Wuhan University
Верификована је имејл адреса на cims.nyu.edu
Наслов
Навело
Навело
Година
Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations
S Jiang, J Zhang, Q Zhang, Z Zhang
Communications in Computational Physics 21 (3), 650-678, 2017
4802017
Sharp error estimate of the nonuniform L1 formula for linear reaction-subdiffusion equations
H Liao, D Li, J Zhang
SIAM Journal on Numerical Analysis 56 (2), 1112-1133, 2018
4122018
A discrete Gronwall inequality with applications to numerical schemes for subdiffusion problems
H Liao, W McLean, J Zhang
SIAM Journal on Numerical Analysis 57 (1), 218-237, 2019
3062019
Analysis of -Galerkin FEMs for time-fractional nonlinear parabolic problems
D Li, HL Liao, W Sun, J Wang, J Zhang
Commun. Comput. Phys 24 (1), 86-103, 2018
2172018
Unconditionally Convergent -Galerkin FEMs for Nonlinear Time-Fractional Schrödinger Equations
D Li, J Wang, J Zhang
SIAM Journal on Scientific Computing 39 (6), A3067-A3088, 2017
1762017
Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations: a second-order scheme
Y Yan, ZZ Sun, J Zhang
Communications in Computational Physics 22 (4), 1028-1048, 2017
1742017
A second-order scheme with nonuniform time steps for a linear reaction-sudiffusion problem
HL Liao, W McLean, J Zhang
Commun. Comput. Phys., 30 (2021), pp. 567-601., 2021
1302021
Unconditional convergence of a fast two-level linearized algorithm for semilinear subdiffusion equations
H Liao, Y Yan, J Zhang
Journal of Scientific Computing 80, 1-25, 2019
1022019
Unconditionally optimal error estimates of a linearized Galerkin method for nonlinear time fractional reaction–subdiffusion equations
D Li, J Zhang, Z Zhang
Journal of Scientific Computing 76 (2), 848-866, 2018
1012018
Sharp H1-norm error estimates of two time-stepping schemes for reaction–subdiffusion problems
J Ren, H Liao, J Zhang, Z Zhang
Journal of Computational and Applied Mathematics 389, 113352, 2021
792021
Efficient implementation to numerically solve the nonlinear time fractional parabolic problems on unbounded spatial domain
D Li, J Zhang
Journal of Computational physics 322, 415-428, 2016
632016
Unified approach to split absorbing boundary conditions for nonlinear Schrödinger equations
J Zhang, Z Xu, X Wu
Physical Review E—Statistical, Nonlinear, and Soft Matter Physics 78 (2 …, 2008
632008
Unified approach to split absorbing boundary conditions for nonlinear Schrödinger equations: Two-dimensional case
J Zhang, Z Xu, X Wu
Physical Review E—Statistical, Nonlinear, and Soft Matter Physics 79 (4 …, 2009
602009
Numerical solution of a two-dimensional nonlocal wave equation on unbounded domains
Q Du, H Han, J Zhang, C Zheng
SIAM journal on scientific computing 40 (3), A1430-A1445, 2018
502018
Numerical solution to a linearized time fractional KdV equation on unbounded domains
Q Zhang, J Zhang, S Jiang, Z Zhang
Mathematics of Computation 87 (310), 693-719, 2018
492018
Unified gas-kinetic wave-particle methods III: Multiscale photon transport
W Li, C Liu, Y Zhu, J Zhang, K Xu
Journal of Computational Physics 408, 109280, 2020
442020
An accurate and efficient algorithm for the time-fractional molecular beam epitaxy model with slope selection
L Chen, J Zhang, J Zhao, W Cao, H Wang, J Zhang
Computer Physics Communications 245, 106842, 2019
422019
Artificial boundary conditions for nonlocal heat equations on unbounded domain
W Zhang, J Yang, J Zhang, Q Du
Communications in Computational Physics 21 (1), 16-39, 2017
402017
High-order local absorbing boundary conditions for heat equation in unbounded domains
X Wu, J Zhang
Journal of Computational Mathematics, 74-90, 2011
402011
Numerical solution of the nonlocal diffusion equation on the real line
C Zheng, J Hu, Q Du, J Zhang
SIAM Journal on Scientific Computing 39 (5), A1951-A1968, 2017
372017
Систем тренутно не може да изврши ову радњу. Пробајте поново касније.
Чланци 1–20